# SDR TRBA20121115001

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 31,925 hours, 35,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4836, THE CREW REPORTED THE EMERGENCY LIGHT FLOOR LIGHT IN FRONT OF GALLEY CART WAS MISSING A COVER. THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED EMERGENCY LIGHT COVER ON GALLEY AREA IAW 335000. THE ACFT WAS RETURNED TO SERVICE.
